Discrete and Continuous Dynamical Systems - Series B (DCDS-B)

The Filippov equilibrium and sliding motion in an internet congestion control model
Pages: 1189 - 1206, Issue 3, May 2017

doi:10.3934/dcdsb.2017058      Abstract        References        Full text (579.2K)           Related Articles

Shu Zhang - School of Aerospace Engineering and Applied Mechanics, Tongji University, 1239 Siping Road, Shanghai 200092, China (email)
Yuan Yuan - Department of Mathematics and Statistics, Memorial University of Newfoundland, St. John's NL, Canada A1C 5S7, Canada (email)

1 D. A. W. Barton, B. Krauskopf and R. E. Wilsona, Periodic solutions and their bifurcations in a non-smooth second-order delay differential equation, Dynam. Syst., 21 (2006), 289-311.       
2 D. Bertsekas, Nonlinear Programming, Athena Scientific, Belmont, MA, 1995.
3 Z. W. Cai, L. H. Huang, Z. Y. Guo and X. Y Chen, On the periodic dynamics of a class of time-varying delayed neural networks via differential inclusions, Neural Networks, 33 (2012), 97-113.
4 X. Chen, S. C. Wong, C. K. Tse and F. C. M. Lau, Oscillation and period doubling in TCP/RED system, Int. J. of Bifurcation and Chaos, 18 (2008), 1459-1475.       
5 K. Cooke and W. Huang, On the problem of linearization for state-dependent delay differential equations, Proc. of AMS, 124 (1996), 1417-1426.       
6 T. Dong, X. F. Liao and T. W. Huang, Dynamics of a congestion control model in a wireless access network, Nonlinear Anal. RWA, 14 (2013), 671-683.       
7 K. Engelborghs, T. Luzyanina, G. Samaey, D. Roose and K. Verheyden, DDE-BIFTOOL v. 2.03: a Matlab package for bifurcation analysis of delay differential equations, http://twr.cs.kuleuven.be/research/software/delay/ddebiftool.shtml 2007.
8 B. Ermentrout, XPPAUT5.9-The differential equations tool, http://www.pitt.edu/~phase/, University of Pittsburgh, Pittsburgh, 2007.
9 A. F. Filippov, Differential Equations with Discontinuous Right-Hand Side, Mathematics and its Applications (Soviet Sereis), Kluwer Academic, Boston, MA, 1988.       
10 M. Forti and P. Nistri, Global convergence of neural networks with discontinuous neuron activations, IEEE Trans. Circuits Syst. I, 50 (2003), 1421-1435.       
11 M. Guardia, T. M. Seara and M. A. Teixeira, Generic bifurcations of low dimension of planar Filippov systems, Journal of Differential equations, 250 (2011), 1967-2023.       
12 C. V. Hollot, V. Misra, D. Towsley and W. B. Gong, A control theoretic analysis of RED, In Proc. of IEEE Infocom. 3 (2006), 1510-1519.
13 V. Jacobson, Congestion avoidance and control, Comput. Commun. Rev., 18 (1988), 314-329.
14 F. P. Kelly, A. Maulloo and D. K. H. Tan, Rate control in communication networks: Shadow prices, proportional fairness, and stability, J. Oper. Res. Soc., 49 (1998), 237-252.
15 P. Kowalczyk and M. Bernardo, Two-parameter degenerate sliding bifurcations in Filippov systems, Physica D, 204 (2005), 204-229.       
16 Y. A. Kuznetsov, S. Rinaldi and A. Gragnani, One-parameter bifurcation in planar Filippov systems, Int. J. of Bifurcation and Chaos, 13 (2003), 2157-2188.       
17 J. Llibre, P. R. da Silva and M. A. Teixeira, Regularization of discontinuous vector fields on $\mathbfR^3$ via singular perturbation, J. Dyn. Diff. Equat., 19 (2007), 309-331.       
18 A. Machina, R. Edwards and P. Driessche, Singular dynamics in gene network models, SIAM J. Applied Dynamical Systems, 12 (2013), 95-125.       
19 V. Misra, W. B. Gong and D. Towsley, Fluid based analysis of a network of AQM routers supporting TCP flows with an application to RED, In Proc. of ACM/SIGCOMM, 30 (2000), 151-160.
20 J. Nagle, Congestion control in IP/TCP internetworks, Comput. Commun. Rev., 14 (1984), 11-17.
21 R. Srikant, The Mathematics of Internet Congestion Control, Birkhäuser, Boston, 2004.       
22 Z. Wang and J. Crowcroft, Analysis of shortest-path routing algorithms in a dynamic network environment, Comput. Commun. Rev., 22 (1992), 63-71.
23 S. Zhang, K. W. Chung and J. Xu, Stability switch boundaries in an Internet congestion control model with diverse time delays, Int. J. of Bifurcation and Chaos, 23 (2013), 1330016, 24 pp.       
24 S. Zhang and J. Xu, Time-varying delayed feedback control for an Internet congestion control model, Discrete Continuous Dynam. Systems - B, 16 (2011), 653-668.       
25 S. Zhang and J. Xu, Quasiperiodic motion induced by heterogeneous delays in a simplified internet congestion control model, Nonlinear Anal. RWA, 14 (2013), 661-670.       
26 S. Zhang, J. Xu and K. W. Chung, On the stability and multi-stability of a TCP/RED congestion control model with state-dependent delay and discontinuous marking function, Commun. Nonlinear. Sci. Numer. Simul., 22 (2015), 269-284.

Go to top